MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 132 SIZE 7 SECUR-FIT ADVANCED STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 132 SIZE 7 SECUR-FIT ADVANCED STEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 1601-07132
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Injury (2348)
Date of Event 11/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving a securfit stem was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as the device was not returned.Medical records received and evaluation: not performed as no medical records were returned for review.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there were no other events for the lot provided.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as device return pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as no devices and /or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that patient's left hip was revised due a periprosthetic femoral fracture and stem subsidence after patient fell.The securfit advanced stem, biolox 32 +0 head, and 32mm 0° c liner were revised to a competitor modular stem construct and femoral head with a stryker adm/mdm liner construct and 4 cable and sleeve sets.

Brand Name
132 SIZE 7 SECUR-FIT ADVANCED STEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8157894
Report Number0002249697-2018-04021
Device Sequence Number19398601
Product Code LPH
UDI-Device Identifier07613327021301
UDI-Public07613327021301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number1601-07132
Device Lot Number1979E7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight61